# SDR AALA20090909DCA02

- Difficulty date: September 9, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N480AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49655
- Aircraft time: 61,345 hours, 32,129 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: ETY2132547
- Part serial: B4473
- Condition: Blown
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 MAIN LANDING GEAR TIRE BLEW ON LANDING.  REPLACED NUMBER 1 & 2 MAIN TIRES, CHECKS NORMAL.
